# SDR FDKA200704175

- Difficulty date: April 28, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 13,392 hours, 12,465 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dau
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5975 ATL-BMI (0948 PHX LCL).  AUTO FAIL AND RUDDER SYSTEM 1 AND 2 INOPERATIVE.  MX RE-RACKED IC 600 AND DAU 1 AND OPS CHECKED GOOD.
